# SDR AWXA960202

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 891361
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CRACK ON THE LEFT INBOARD FLAP FORWARD RIB AT WING BL 82.58 ON THE LOWER FLANGE.  REMOVED CRACKED RIB AND REPLACED WITH SERVICEABLE RIB IAW SRM 51-30-02.  (M)
